# SDR RAIA2019111310002

- Difficulty date: October 31, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,493 hours, 25,921 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AT FRM 65 AND STG 15 RIB HAS CORROSION.... REMOVED AND REPLACED RIB AT FRM 65 AND STG 15..
